# SDR 96ZZZM1448

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0105602001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING PREFLIGHT, FOUND EGRESS LIGHT LENS COVER TRACK BROKEN, MFG P/N 0105602-001.  REPLACED LIGHT TRACK.  EGRESS LIGHT SYSTEM AND OPERATION CHECKED NORMAL.  (M)
